# SDR DALA2018051003281

- Difficulty date: May 9, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Access Panel
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE COUNTERSINK HOLES OF THE FUEL ACCESS PANEL 141AL, AT THE CENTER TANK.   THE ACCESS PANEL WAS REPAIRED IAW SRM 57-10-01, REPAIR 2, PAR 5, CONDITION II.
